Top
10
Doctor insights on: Causes Of Itchy Red Back

Share
1

1
I have a spot on my back about the size of a dime that is insatiably itchy. There is no redness, rash, or raised area, just an itchy spot. Cause?

I have a spot on my back about the size of a dime that is insatiably itchy.  There is no redness, rash, or raised area, just an itchy spot. Cause?

Neurogenic: Nerves or trauma can cause an itch. Creams and oral.mrdd are available and may need a biopsy seek your doctor for further evaluation and testing and possible treatments. I hope your feel better soon. ...Read more

2

2
I have itchy and watery eyes plus running nose wt occassional redness of the eye and ithyness at d back of the throat.Cause and medication pls.

I have itchy and watery eyes plus running nose wt occassional redness of the eye and ithyness at d back of the throat.Cause and medication pls.

Allergies: Sounds like you are allergic to something in your environment. This time of year pollen allergies are very common. Avoiding exposure is ideal, but often impractical. Try daily use of otc antihistamines like claritin, zyrtec, Allegra (available generically) and use salt water (saline) nasal spray to clear the passages. If no better, ask your doctor. Good luck! ...Read more

4

4
Small red non itchy spots, kind of rash-like on the back of my hands. What could be the cause?

Small red non itchy spots, kind of rash-like on the back of my hands. What could be the cause?

Contact dermatitis: Sounds like you got into contact with something that irritated the skin on your hands. Think carefully about any new products, soaps, laundry detergents, etc, and try to avoid them. Were you out in the woods near poison ivy perhaps? Use a gentle moisturising cream like cetaphil or neutragena if the skin is dry. Use hydrocortisone 1% twice a day for up to 10d if it starts to itch. ...Read more

5

5
What could cause itchy red rash under upper arm and back of knees?

What could cause itchy red rash under upper arm and back of knees?

Many possibilities: Possibilities are intertrigo, eczema, inverse psoriasis, contact dermatitis, candida (yeast). See a doctor or dermatologist for proper diagnosis and treatment. ...Read more

6

6
What is this red round itchy scaly patch on the neck and nape. Tried clotrimazole. It subsides but then goes back. What causes it? How to cure it?

What is this red round itchy scaly patch on the neck and nape. Tried clotrimazole. It subsides but then goes back. What causes it? How to cure it?

Steroid cream?: The only way of diagnosing a skin lesion is to have a doctor look at it. But an itchy scaly patch sounds like it could be eczema or psoriasis. Using a steroid cream would help if it was. ...Read more

7

7
I been getting red itchy bumps in upper thigh, back, and arms and want to know what's the cause of it?

I been getting red itchy bumps in upper thigh, back, and arms and want to know what's the cause of it?

Fungal dermatosus: A of dermatological conditions that can cause non specific papules that itch in the sweat gland distribution of the axilla, upper back and groin. The most common dermatoses seen in moist skin clad regions of the body are fungal. Excessive sweat alone can cause the formation of itchy papules, pustules and abscesses called hydradenitis. Try a fungal powder, Benadryl cream and 1% hydrocortison ...Read more

9

9
What causes non itchy red scaly circular patches on arms, legs and back, but is not psoriasis ? Skin on circular patches usually hardens and falls off

Please see: Please see your dermatologist for evaluation and to discuss treatment options. It's not possible to tell because there are many diseases that look the same. ...Read more

10

10
Backs of hands are red itchy burning & warm to the touch. When i scratch a lot they swell. Cause? I take singulair (montelukast) for asthma. Can I use hydrocortison

Backs of hands are red itchy burning & warm to the touch. When i scratch a lot they swell. Cause? I take singulair (montelukast) for asthma. Can I use hydrocortison

See an MD: Your description sounds like contact dermatitis. It is recommended that you see a physician before applying otc creams which will change its appearance and the diagnosis will be more difficult later. It is important to accurately diagnose the rash and treat it adequately. ...Read more

See 1 more doctor answer